# SDR YENA200434

- Difficulty date: June 11, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 7,903 hours, 2,920 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 2779
- Condition: Odor
- Part time: 2,641 hours, 910 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT CALLED MAINTENANCE CONTROL CENTER 25 MINUTES PRIOR TO ARRIVAL AT JFK WITH AN ELECTRIC SMELL IN THE CABIN AND WHEN LTV WAS SHUTOFF SMELL DISSIPATED.  LOGBOOK ITEM STATES ELECTRICAL SMELL COMING FROM ROW NR 4.  PERFORMED OPERATIONAL CHECK AS PER INFO NOTICE 2003-T050TR A, REMOVED AND REPLACED SEB AS PRECAUTIONARY AT 4B.  PERFORMED OPERATIONAL CHECK IAW LTV MM 23-39-00.  ALL OPS CHECK NORMAL.  NO SMELL OF ELECTRICAL NOTED.  ALL SCREENS SHOW NORMAL.
